# SDR WRLA97016

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 5009192
- Condition: Loose
- Location: Nlg Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, FLIGHT CREW WAS NOTIFIED BY GROUND MECHANIC THE RIGHT NOSE WHEEL HAD WOBBLE.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL IDENTIFIED INNER BEARING LOOSE.  RIGHT NOSE WHEEL ASSY WAS REMOVED AND REPLACED PER MM 32-41-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
